# SDR SWIA201229400

- Difficulty date: January 19, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 14,438 hours, 8,552 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

AT TAKEOFF ROTATION RIGHT ENGINE N1 DROPPED TO 79.37.  LEFT ENGINE APR FIRED FOR APPROXIMATELY 5 SECONDS.  SHORTLY AFTER TAKEOFF ALL ENGINE INDICATIONS RETURNED TO NORMAL.  RIGHT ENGINE OIL LOW PRESSURE STATUS MESSAGE ALSO APPEARED SHORTLY THEN WENT AWAY.  (FLT 4693)  REPLACED RIGHT ENGINE. P/N: CF34-8C5  S/N OFF: 194516
